Applied Mathematics

Vol.9 No.12(2018), Paper ID 89255, 9 pages

DOI:10.4236/am.2018.912088

 

Fast Algorithm for the Travelling Salesman Problem and the Proof of P = NP

 

Jinliang Wang

 

Research Institute for ESMD Method and Its Applications, College of Science, Qingdao University of Technology, Qingdao, China

 

Copyright © 2018 Jinliang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, J. L. (2018) Fast Algorithm for the Travelling Salesman Problem and the Proof of P = NP. Applied Mathematics, 9, 1351-1359. doi: 10.4236/am.2018.912088.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.